Parkinson’s makes the spinning top lop-sided so it is more prone to losing momentum and stopping. The flick that would normally work to keep it going isn’t strong enough; your plans and your actions have to succumb to the disease. So, medication is taken to help impart the necessary momentum to keep the spinning top going. However, sometimes the medication has too much of an effect and makes it spin too fast, resulting in unwanted side effects.
I took Levadopa for the first time yesterday; it kept my spinning top turning fairly well and relieved some of my rigidity and slowness of movement. These symptoms feel like I’ve put on clothes three times too small for me; causing the range of possible movement to be curtailed. Medication provides me with baggier clothes to wear. Unfortunately, the Levadopa also gave me overwhelming and irresistible sleepiness.
Keeping that spinning top turning at just the right speed is difficult.